# SDR CALA2022093002563

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 737
- Aircraft serial: 32590
- Aircraft time: 60,735 hours, 18,593 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N5001
- Condition: None
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RH HORIZONTAL STAB UPPER EXTERIOR SURFACE HAS 1 EA EXISTING REINFORCING REPAIR APRPOX 78 IN. OTBD OF THE INBD EDGE OF THE STAB TO THE CENTER OF THE REPAIR MEASURING APPROX 5.5 IN. X 5.5 IN. SQUARE BETWEEN THE AUX SPAR AND THE FWD SPAR. REPAIR APPEARS IN GOOD CONDITION REF HAECO GSO NR 9280087 REMOVED DISBONDED DOUBLER AND REPAIRED IAW B757 SRM 55-10-01-1A- HAECO GSO MECH V898998 INSP QC411 1 FOG 101 NOTE I AND B757 SRM 51-70-10-0G-0. FILLET SEALED DOUBL ER IAW B757 SRM 51-70-10-2R-0 AND BMS5-95U. RESTORED FINISH IAW B757 AMM 51-21-14-370-801 AND B757 AMM 51-21-15-370-802 REF
